欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  20 篇文章
     
     
 
Analysis on Sixth-Order Compact Approximations with Richardson Extrapolation for 2D Poisson Equation

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1139-1159
       
 
Differential Integrals of Curves and Inversion of Magnetic Source Morphology

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1160-1169
       
 
BTZ Quasinormal Frequencies as Poles of Green’s Function

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1170-1178
       
 
Quantum Local Causality in Non-Metric Space

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1179-1198
       
 
Least Squares Hermitian Problem of Matrix Equation (<i>AXB</i>, <i>CXD</i>) = (<i>E</i>, <i>F</i>) Associated with Indeterminate Admittance Matrices

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1199-1214
       
 
Revenue Optimization of Pipelines Construction and Operation Management Based on Quantum Genetic Algorithm and Simulated Annealing Algorithm

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1215-1229
       
 
Reply to “Critical Comments on the Paper ‘On the Logical Inconsistency of the Special Theory of Relativity’”

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1230-1241
       
 
Extended Koopmans’ Approximation for CASDFT Exchange-Correlation Functional

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1242-1246
       
 
Applications of Fractional Calculus to Newtonian Mechanics

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1247-1257
       
 
Flow of Generalized Burgers’ Fluid Induced by Sawtooth Pulses Stress with Quadratic Edges

Publisher: Scientific Research Publishing
Journal: Journal of Applied Mathematics and Physics
Volume: 6 Issue: 6 Page: 1258-1277